# SDR DALA2017061004674

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT WET AREA BS 967 FLOOR SUPPORT HAS CORROSION LBL 49. MAINTENANCE REPLACED THE FLOOR SUPPORT IAW DWG 147A5650, REV-C.
